# SDR DALA2022091306073

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 69,266 hours, 26,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8927865) DURING INSPECTION FOUND L1 DOOR EMERGENCY LIGHTS INOP. R & R L1 DOOR EMERGENCY LIGHT BATTERY PACK OPS CHECK OK IN REF B737 33-51.
